# SDR UF6A971207

- Difficulty date: December 6, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N852AW
- Make and model: Bag ATP
- Aircraft serial: 2021
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: CG7PT2
- Condition: Failed
- Location: Lavatory
- Part time: 1,089 hours
- Stage of operation: TX
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ORD - FLT 5754 - SMOKE CWP ILLUMINATED FROM LAVATORY.  CWP CLEARED.  MAINTENANCE REMOVED AND REPLACED THE LAVATORY SMOKE DETECTOR.  SYSTEM OPS CHECKED GOOD.  (M)
